See Alike in...

Alike App

Browser

Kecrowell

732d

I have been dealing with digestive issues for 10 months, most test come back normal. My stomach hurts when I eat and I’m light headed most days. Getting tested for SIBO soon. Has anyone dealt with anything similar?

    • FoxyUnicorn

      711d

      Sounds similar to what I'm going through. Have you been tested for anemia? That is linked to a lot of GI issues and would explain the lightheadedness.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion